# SDR SWAA2017071114923

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 67,121 hours, 53,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT LIGHT LENS LOOSE.  SECURED LENS PER SIP.
